Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 276874, 13 pages
http://dx.doi.org/10.1155/2011/276874
Research Article

Strong Convergence Theorems for Equilibrium Problems and 𝑘-Strict Pseudocontractions in Hilbert Spaces

School of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

Received 23 March 2011; Revised 31 May 2011; Accepted 23 June 2011

Academic Editor: Ljubisa Kocinac

Copyright © 2011 Dao-Jun Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new iterative scheme for finding a common element of the set of solutions of an equilibrium problem and the set of common fixed point of a finite family of 𝑘-strictly pseudo-contractive nonself-mappings. Strong convergence theorems are established in a real Hilbert space under some suitable conditions. Our theorems presented in this paper improve and extend the corresponding results announced by many others.